# SDR GLBA96228

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ZK
- Make and model: Beech 1900D
- Aircraft serial: UE202
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Came Loose
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAX - LEFT ENGINE COWLING POPPED IN-FLIGHT.  MAINTENANCE INSPECTED AND RESECURED INBOARD COWL.  OPS CHECKS GOOD.  (X)
